MAUDE Adverse Event Report: BIMINI HEALTH TECH PUREGRAFT SERENE STRUCTURED BREAST IMPLANT; SALINE BREAST IMPLANT

BIMINI HEALTH TECH PUREGRAFT SERENE STRUCTURED BREAST IMPLANT; SALINE BREAST IMPLANT
Model Number 24001
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Suspected deflation of breast implant.
 
Additional Manufacturer Narrative
Explant not yet received for analysis.
 
Event or Problem Description
Suspected deflation of breast implant.
 
Additional Manufacturer Narrative
The investigation identified delamination of the patch in the inner shell.Based on the evaluation of the returned product and available information, the most likely root cause was a manufacturing defect.

Brand Name
PUREGRAFT SERENE STRUCTURED BREAST IMPLANT
Common Device Name
SALINE BREAST IMPLANT
Manufacturer (Section D)
BIMINI HEALTH TECH
8400 belleview dr
suite 125
plano TX 75024
Manufacturer Contact
gladys paez fonseca
8400 belleview dr.
plano, TX 75024
9403442223
MDR Report Key24501891
Report Number3022978896-2026-00003
Device Sequence Number13247582
Product Code FWM
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24001
Device Catalogue Number240CC
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age39 YR
Patient SexFemale